# SDR ASOA2015120914261

- Difficulty date: December 9, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK HOLE FUEL PANEL 640BB LAND SURROUND HAS CORROSION/PITTING.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.  COMPLIED WITH REO 601R-57-21-2392. RECEIVED AND COMPLIED WITH ECTC REO 601R-57-21-2392.
